# SDR SWAA2025031806548

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 23,833 hours, 12,132 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Alignment
- Location: Zone 700
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF ALL THREE GREEN + (3) RED LIGHTS ILLIUMINATED <[01]. T/S IAW FIM 32-30 TASK 815 FOUND MANUAL EXTENSION DOOR TO NOT BE FULLY CLOSED. PERFORMED TASK 32-34-00 NO ADJUSTMENT WAS NEEDED EXCESS DEBRIS CLEANED FROM DOOR. OPS CHECK GOOD AT THIS TIME.
